MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ INSTRUMENT, REMANUFACTURED; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS

BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ INSTRUMENT, REMANUFACTURED; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Model Number 441927
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: na.
 
Event or Problem Description
It was reported that bd max¿ instrument, remanufactured had incorrect label information.The following fields were corrected with additional information: "it was reported by the customer that the box was labeled correctly with the incorrect part inside.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
After additional review, this mfr# 1119779-2022-00346 was submitted in error.This is not a reportable event.This mdr should be considered canceled.
 
Additional Manufacturer Narrative
H.6 investigation summary a complaint of "calibration plate ¿ incorrect pack out (spf)" was received against instrument max clinical refurb material number: 441927, serial number: (b)(6).A bd field service engineer was dispatched.Plate calibration 6 color was replaced to resolve the issue.Instrument was found to be functional and released to the customer for regular use.This complaint is a confirmed failure of the bd product based on the service investigation.The root cause was unable to be determined as no materials were received for investigation.Dhr review for the instrument (b)(6), is not required for this complaint.The complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Service history review revealed no previous complaints for this issue.Samples were not received by quality for investigation and thus, returned material investigation could not occur.No new trends, risks, or hazards were identified as a result of the complaint.Bd quality will continue to closely monitor for trends associated with this complaint.
 
Event or Problem Description

Brand Name
BD MAX¿ INSTRUMENT, REMANUFACTURED
Common Device Name
INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13656881
Report Number1119779-2022-00346
Device Sequence Number19318825
Product Code OOI
UDI-Device Identifier00382904419271
UDI-Public00382904419271
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number441927
Device Catalogue Number441927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer07/21/2022
08/11/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date08/10/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown